# SDR YENA2025030300225

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,229 hours, 21,348 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#571, BOS-CUN. 'UPON RECEIPT OF ACFT FROM INBOUND CREW, FA1 ASKED IF THE BRAKE ISSUE (SEE PREVIOUS WRITEUP) WAS RELATED TO AN ODOR THEY HAD AT MID CABIN APPROX. 8 MINS BEFORE LANDING, SAID FA3 AND FA4 SMELT A STRONG ODOR LIKE CAR EXHAUST THROUGH LANDING ROLLOUT THEN IT WENT AWAY. I CALLED MX CONTROL TO GIVE THEM THIS INFORMATIONS AS IT MIGHT BE RELATED TO THE BRAKE ISSUE,  MX CONTROL SAID WITH THE AMOUNT OF CURRENT ODOR REPORT. DID SPEAK TO PREVIOUS CA WAS UNAWARE OF THE ODOR BUT SAID HER CONVERSATION ABOUT THE ODOR WAS WITH HIM; BASIC DECONTAMINATION USING TEMP SIMULATION DEVICE. TASK CARD A2123035-01 WO NO 1399854. NO CABIN ODOR AFTER OPERATION OF RECIRCULATION FANS. A/C OK FOR SERVICE.'
